# SDR DALA13038479005

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 56,337 hours, 41,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK, THE EMERGENCY LIGHT AT SEAT 21E WAS FOUND TO BE INOPERATIVE. THE SEAT WIRING WAS REPAIRED IAW AMM 20 AND OPERATION CHECKED GOOD.
